Skip to Content

NEED A WARNING LIST OF SIDE EFFECTS OF MEDICINE I AM TAKING ... esp MIRTAZAPINE?

Responses (2)

Anonymous 6 Mar 2012

Hello,

Please click on the link for the side effects:

https://www.drugs.com/sfx/mirtazapine-side-effects.html

Take care,

maso.-

Anonymous 6 Mar 2012

Hello CAR73JIM. just to add on to what maso said via the link, I know this medication, been on it for some time now. The side effect to really watch, look out for is sedation. It can creep up on you and before you know it, you're in and out being fully alert and so it will impair your cognitive abilities as well as your motor skills. Best regards,pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Are there any sexual side effects with Mirtazapine?

Posted 30 Jul 2010 1 answer

Mixing Mirtazapine and Clonazpam?

Posted 21 Apr 2011 2 answers

Mirtazapine - Mitrazipne side effects?

Posted 6 Mar 2016 1 answer

Antidepressant without sexual side effects?

Posted 14 Aug 2016 1 answer